# SDR VNAA202201121111

- Difficulty date: January 8, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 15,528 hours, 13,940 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG670980029
- Part serial: 01093
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 14,333 hours, 10,663 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DURING THE FLIGHT THE CREW RECEIVED A CABIN PRESSURE WARNING MESSAGE AND SHORTLY AFTER THE FAS REPORTED THE SMELL OF SMOKE IN THE MAIN CABIN. THE FLIGHT DIVERTED TO IAD AND STILL HAD A STRONG SMOKE SMELL IN THE COCKPIT AND MAIN CABIN AFTER LANDING. THE PAX WERE EVACUATED VIA THE MAIN CABIN DOOR ONTO THE TAXIWAY WHERE THEY WERE TRANSPORTED TO THE TERMINAL. NO INJURIES WERE REPORTED. INFLT EMERGENCY DIVERT-IAD-PRESSURATION ISSUE-SMOKE EVENT-L ENG FIRE BOTTLE DISCHARGED. ALL O2 MASKS DEPLOYED.  REPACKED O2 MASKS IAW AMM 35-21-09-860-801, 35-21-13-860-804, 35-21-17-860-803. OPS CHECK GOOD. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER #1 IAW CRJ 900 AMM 21-31-04-000/400-801 OPS CHECK GOOD REMOVED AND REPLACED CABIN PRESSURE CONTROL PANEL IAW CRJ 900 AMM 21-33-01-400-801 AND R&R'D OUTFLOW VALVE IAW CRJ 900 AMM 21-32-01-720-801 OPS CHECK GOOD PRESSURIZED AIRCRAFT WITH APU, LH ENGINE AND RH ENGINE IAW CRJ 900 AMM 21-31-00-910-801 ALL OPS CHECKED GOOD ALL TASKS DONE IAW FIM 21-33-00-810-801
